# SDR CALA2019050700712

- Difficulty date: May 7, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 95,023 hours, 9,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130076 B777-33-3-0018 RT 4 DR EMER LIGHT BATTERY M33409 LOW CAPACITY RT 4 DOOR EMERGENCY LIGHT BATTERY PACK (M33409) REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
